Universidad Complutense de Madrid
E-Prints Complutense

Local vanishing properties of solutions of elliptic and parabolic quasilinear equations

Impacto

Downloads

Downloads per month over past year

Díaz Díaz, Jesús Ildefonso and Véron, Laurent (1985) Local vanishing properties of solutions of elliptic and parabolic quasilinear equations. Transactions of the American Mathematical Society, 290 (2). pp. 787-814. ISSN 0002-9947

[img] PDF
Restringido a Repository staff only

1MB

Official URL: http://www.jstor.org/stable/2000315?origin=crossref


URLURL Type
http://www.ams.org/home/pageOrganisation


Abstract

This paper is a study of some vanishing properties of weak solutions to nonlinear elliptic and parabolic equations. Instead of using monotonicity arguments, the method of proof is based on an energy method.


Item Type:Article
Uncontrolled Keywords:weak solutions; quasilinear equations; local vanishing
Subjects:Sciences > Mathematics > Differential equations
ID Code:16417
Deposited On:18 Sep 2012 08:37
Last Modified:12 Dec 2018 15:08

Origin of downloads

Repository Staff Only: item control page